April 2023 HYERS–ULAM–RASSIAS STABILITY OF LINEAR RECURRENCE OVER THE QUATERNION SKEW YIELD
Yuqun Zou, Michal Fečkan, JinRong Wang
Rocky Mountain J. Math. 53(2): 661-670 (April 2023). DOI: 10.1216/rmj.2023.53.661

Abstract

We study the Hyers–Ulam–Rassias stability of p-order linear recurrence over the quaternion skew yield by considering the related first-order linear recurrence system in complex Banach space.

Citation

Download Citation

Yuqun Zou. Michal Fečkan. JinRong Wang. "HYERS–ULAM–RASSIAS STABILITY OF LINEAR RECURRENCE OVER THE QUATERNION SKEW YIELD." Rocky Mountain J. Math. 53 (2) 661 - 670, April 2023. https://doi.org/10.1216/rmj.2023.53.661

Information

Received: 19 May 2022; Revised: 14 June 2022; Accepted: 14 June 2022; Published: April 2023
First available in Project Euclid: 20 June 2023

MathSciNet: MR4604780
zbMATH: 07725161
Digital Object Identifier: 10.1216/rmj.2023.53.661

Subjects:
Primary: 39A06 , 39A30

Keywords: Hyers–Ulam–Rassias stability , linear recurrence , quaternion skew yield

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.53 • No. 2 • April 2023
Back to Top